does appetite come back on wellbutrin

Well, I'm down 5 pounds in about the last 2 weeks since starting Wellbutrin ( again) . People began asking me if I had gotten a haircut and I almost burst into tears. Always on my feet at work literally can't sit down. The first few days I wasn't hungry but that goes away eventually, I think.

I wanted to stick it out for it to knock off these pesky 30 lbs but after several months, it didn't and I couldn't handle it anymore. I'm so miserable, so I asked my Dr when I could go back on and he said in a month. It is my plan to stay off antidepressants as I fell it was needed for a season but not permanantly. They're the last resort, and are very rarely prescribed nowadays, because they do One possible, and slightly upsetting, reason is that MAOI antidepressants are While a medication might sometimes cause a certain side-effect with appetite, there are often counter-cases where it does the precise opposite, because the balance of neurotransmitters in the brain is a highly individual thing. After you have quit taking Wellbutrin and a few weeks have gone by, even the psychological symptoms can come back up. In reality, I had been depressed all along and don't truly know what prompted me mentally to stop cold turkey.My main question is: Has anyone stopped Wellbutrin after prolonged use, experienced weight gain/other symptoms, and restarted the medication? I took genetic 60 tablets of 75mg and stoped becaouse os excessive hair loss. I know all of these posts are old by now but I experienced the same senario with the WB and I have always had a rapid metabolism and whenjoy I quite the WB....I gained 35lbs!!!! If you can't find the email you can Hello.

You still get the weight gain and withdrawl effects. ... once the drug was out of my system, my appetite went back to normal. Some features on this site require registration. I'm glad you're eating regularly, because that will help your mood and lessen the side effects of WB.Yes, unfortunately. You can thank the EU parliament for Generally, this benefit extends to help reduce binge eating and promote normal caloric intake but it can go haywire in some individuals and increase food cravings and food intake dramatically. In my first month, I started out on 150mg and by the second month, my physician had increased my dosage to 300mg. Wellbutrin is an antidepressant medication that has several on- and off-label uses. Your appetite will come back when the drug is out of your system. It is now July and I had just gotten back onto the WB two and a half weeks ago in hopes that what I have gone through was due to withdrawal symptoms. So I will be fat, not so happy or turned on but with hair and alive not stroking out.I'm new to this forum, but have found that whenever I make 'Google' searches, I often find the best responses via this forum. I'm hungry all the time.450 mg wellbutrin a day. Every time I have to up my dosage (I tend to vary from 150 to 300 of the XL formulation), I get the same side effects. Some features on this site require a subscription. I had no appetite for the first couple of months, but even when the appetite came back I didnt put on weight. Yes indeed, we too use "cookies." Gaind back the 20 pounds of it already. I was wondering if the loss of appetite was immediate or if it took a week or so to notice. Large, natural amounts of it Wellbutrin, or bupropion, is an example of an atypical depressant, falling outside the normal lines of the industry. Hello and thank you for being a DL contributor. Went back on it again: No waight loss (still gaining weight) & no hair loss. I don't know if that's the sunny weather, changes in my life or a week on Wellbutrin.Yes. Thinking this was just something seasonal, I tried to sleep it off and keep myself hydrated. I do know I'm motivated to get active again. I had been on prestiq, Prozac, & lexapro & it made me gain 30 lbs. Been on it for years.Half a cialus on Friday after work and ahem, may I pound you to the moon tonight sir?I am on 300 mg Wellbutrin a day, and I lost weight, stopped feeling helpless/hopeless and have WAY more energy through the day. I went off per Doctors directions 2 months ago. Currently taking 300mg Wellbutrin XL. I have been having insomnia this week. I used to get hunger pangs and crave lunch and dinner...now I can wait hours.How long did it take everyone to notice the lack of appetite/weight loss? I have also heard of people who have increased appetite and/or weight gain on WB.